| Model Number |
IN2110X15B |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Dhr review was performed for the complaint device serial number, (b)(6) review confirms that the device met the final acceptance criteria and was released for final distribution.The reported failure of the trilogy evo machine flow sensor is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
Event or Problem Description
He manufacturer received information that a trilogy evo ventilator was returned to a third-party service center for completion of preventative maintenance.There was no patient involvement, and no harm or injury reported.On evaluation, a critical device error code e-386 was noted in the error log indicating machine flow sensor offset greater than 0.2 slpm.The machine flow sensor required replacement to address this issue.Additional findings not related to the malfunction/issue: the system printed circuit board assembly required replacement and interior components were noted to be contaminated with dust.Preventative maintenance with required component replacements required.